Results 1 to 2 of 2
My experience w subutex..maybe it will help you.
  1. #1
    bribrioc13 is offline New Member
    Join Date
    Jun 2012
    Posts
    1

    Default My experience w subutex..maybe it will help you.

    Dear recovering addicts and unfortunate people dependant on pain meds. After reading tons of posts on here, many of them full of bad advice and misinformation, I thought I would tell you of my personal experience;

    I had started taking subutex after realizing that I could not spend my whole life taking pain meds. I had burst a vertebra, and was on Fentanyl when I decided that I need to learn to live with the pain.

    My doctor told me about this wonder drug, subutex. And I think it is wonderful. I have been on it a year.

    I got tired of being dependant on yet another drug, so I started to taper on my own. I used the long half-life to my own advantage, and only took a dose every 2, then every 3 days. It was only mildly unpleasant. So I got myself down to 4, then 2 mgs every 3 days and planned on going to 1mg, then .5, then stopping.

    Well, a funny thing happened. I hurt my back the other day. On the third day of pain I did not take my sub. On the fourth day I couldn't stand the pain and borrowed two 30mg roxicets from a friend. I took one. Yes, it helped a lot. Yes, I could feel it. On day 5 of no subs I took half of the last rox in the am, and half in the pm. On day six, I still hurt a little, but felt no withdrawal. Now it is day 7. 48 hours since last roxicet, and I feel fine!!!! Now, I had read about using a high dose opiate to stop subs, but this was not my intent.

    After a full week with no suxone left (maybe in mcg quantities) in my system, how am I not having withdrawal at all? Typical withdrawal from oxy starts w/i 24 hours, so how can this be? Maybe the data I had read is correct???

    At any rate, I am not going to take any more subs unless somehow I start getting WD symptoms!!!! I do want to point out that a doctor did not recommend this, so if you're going to try it, you're on your own. It seems to be working for me, and that is all I wanted to say.

    Also, when you taper off of your subs, you need to go days in between doses. It's not like a normal opiate weening, so even if you are down to 1mg a day you are going to feel bad. Work up to 3 then 4 days, then down to mg doses, then stop.

    My two cents. Good luck all.
    Last edited by ddcmod; 06-12-2012 at 12:41 PM.

  2. #2
    rxqueen83 is offline Member
    Join Date
    Feb 2012
    Posts
    438

    Default

    You're probably not feeling any w/d because of the very long half life you mentioned yourself. Just because you took oxy doesn't mean the sub got pushed out of your system. It hangs on very tight to your receptors. I would bet your in for an ugly surprise in a few more days. I wouldn't reccomend anyone using another opiod to try to detox off of sub. There are plenty of very succesful ways to stop taking sub other than substituting for oxycodone. You should consult with a specialist about a medicine that will correctly manage your pain and also one that you will not abuse.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22